MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable

ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable
Model Number 1203300-38
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure performed was to treat a mildly calcified tibioperoneal trunk that is 100% stenosed.Pre dilatation was performed and the 3.00 x 38 mm esprit btk bioresorbable vascular scaffold delivery system (sds) was advanced over an unspecified guide wire and through the sheath.It appeared that the sds was advancing separately from the wire, and resistance noted during advancement as the sds was no longer over guide wire.An attempt was made to withdraw the sds; however, the balloon/scaffold appeared to buckle and fold during removal; therefore, the sds and sheath were attempted to be together, but the balloon and scaffold separated near the access site.The separated portion remained in right common femoral artery and was covered with a non-abbott stent.A new esprit was deployed successfully to complete the procedure.No additional information was provided.

Brand Name
Esprit¿
Common Device Name
Scaffold,infrapopliteal,absorbable
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25447493
Report Number2024168-2026-02331
Device Sequence Number9551530
Product Code NXW
UDI-Device Identifier08717648357015
UDI-Public(01)08717648357015(11)260327(17)280326(10)6032761
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1203300-38
Device Catalogue Number1203300-38
Device Lot Number6032761
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer06/22/2026
09/08/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/16/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale